MathSciNet Relay Station
MathSciNet bibliographic data
MR1245388 60J15 (28A80 60J35 60J45)
Zhou, Xian Yin Resistance dimension, random walk dimension and fractal dimension. J. Theoret. Probab. 6 (1993), no. 4, 635–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement